# SDR P5CA2014021700003

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 51,372 hours, 8,302 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Feeder Cable
- Part number: 193300141
- Condition: Burned
- Location: Pdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PDU WIRE CABLE ASSY BURN OUT AT MAIN DECK CARGO AT BS 2020 LBL 52, REPLACED PDU CABLE IAW SWPM 20-10-12.
